# SDR DALA2022083005813

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,071 hours, 9,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHEN 4R DOOR IS ARMED FAP SHGOWS AMBER AND CHECK 'DOOR PRESSURE'. CORRECTIVE ACTION: SERVICED IAW A 330 AMM 52-13, IN GREEN BAND, CHECKED FOR LEAKS WIRH SNOOP, NO LEAKS NOTED. (7928146)
